# SDR YENA2018091740344

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 69,226 hours, 25,098 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: M10228
- Condition: Faulted
- Location: Cabin
- Part time: 7,434 hours, 2,773 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 894, STI-EWR. DURING EMERGENCY LIGHTS TEST, FWD LT SLIDE FAULTED. REMOVED AND REPLACED FWD LT SLIDE PACK IAW AMM 25-62-44. OPS CHECK GOOD.
